Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend and I recently took suboxone, for the wrong reason, We have never been addicted to heroin. His sister said it would let us have fun, and boy was she wrong. Well anyway, we were vomiting all day long yesterday, and i got better. He on the other hand is shaking, still vomiting frequently, and breathing heavily. He keeps complaining that everything hurts and is miserable. Please, if anyone can help us. He is at this moment breathing violently fast and I don't have a clue what to do to help him.

Loading...

You need to get him to mental health or the ER. If you have an opiate in your system and are not in withdrawals when you start or take a sub, it strips your receptors and you go into FULL withdrawals from whatever he was taking. This does not sound like an allergic reaction. It sounds like he took an opiate or has been taking opiates (vicodin, etc) and then took the sub. He could see this out and get off his drug of choice or he could go see a sub doc and get on a quick schedule to get off everything. Good luck. You may not be on heroin but you have both taken something prior to the sub.
Reply

Loading...

what else did u guys take,,tell the truth,,why would u just take a subx,its for detox from opates,or long term,,,if u take an opiate lets say oc 30mg 1 or 7 u need to wait about 16 to20 hrs,before u take subx,,from your last oc,,i know i did it yesterday,,feel just tired today ,i relapsed for a football day,,anyways check his blood pressure,he should come out of it ,,force water and food on it just soup it will help.
Sealteam4,,South Florida
Reply

Loading...